# SDR 07FDEA03261

- Difficulty date: August 31, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,172 hours, 19,963 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57340087
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE HYDRAULIC FITTING HOLES IN PYLON SUPPORT BRACKET IN LOWER SKIN PANEL OF THE RT WING ELONGATED.  REPAIR PERFORMED BY OVERSIZING HOLES AND INSTALLATION OF REPAIR BUSHES IAW R571-50532 ISSUE: A APPROVED BY EA 6-5720-99183 AND RAS/BAE/1002415/2006 ISSUE: A.
